Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 848, NWS Norman, OK

October 6, 2016Kay County, Noble County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Oct 6, 2016, 1:41 AM CDT for Kay County, Noble County, Oklahoma. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 6, 2016, 1:41 AM CDT (06:41 UTC)
Expired
Oct 6, 2016, 2:14 AM CDT
In force
33 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Kay County, OK, Noble County, OK

The radar

The Vance AFB radar (KVNX), 104 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 6, 2:00 AM CDTTSTM WND DMG1 N Red Rock, OK3 TELEPHONE PLOES BLOWN DOWN.
Oct 6, 2:14 AM CDTTSTM WND DMGPonca City, OKMINOR TREE DAMAGE THROUGHOUT THE CITY. POWER OUTAGES ACROSS MUCH OF PONCA CITY ALONG WITH SIGNIFICANT STREET FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2652 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2652 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.9
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted.

554 
WUUS54 KOUN 060641
SVROUN
OKC071-103-060730-
/O.NEW.KOUN.SV.W.0848.161006T0641Z-161006T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
141 AM CDT THU OCT 6 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KAY COUNTY IN NORTHERN OKLAHOMA...
  NORTHERN NOBLE COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 230 AM CDT

* AT 141 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PONCA
  CITY... MOVING NORTHEAST AT 30 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  PONCA CITY...BLACKWELL...TONKAWA...NEWKIRK...KAW CITY...RED ROCK...
  MARLAND...KILDARE...KAW LAKE...HARDY...MCCORD...CERES AND PECKHAM.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 198 AND 226.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
      3668 9693 3669 9705 3666 9706 3660 9704
      3659 9706 3659 9704 3660 9691 3656 9689
      3656 9690 3651 9703 3646 9704 3645 9736
      3687 9735 3700 9683 3700 9675
TIME...MOT...LOC 0641Z 225DEG 24KT 3671 9709 

HAIL...1.75IN
WIND...70MPH
 
$$

30
2 follow-up statements
213 
WWUS54 KOUN 060655
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
155 AM CDT THU OCT 6 2016

OKC071-103-060730-
/O.CON.KOUN.SV.W.0848.000000T0000Z-161006T0730Z/
KAY OK-NOBLE OK-
155 AM CDT THU OCT 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR CENTRAL KAY AND NORTHEASTERN NOBLE COUNTIES...

AT 155 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KAW LAKE...
MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PONCA CITY...TONKAWA...NEWKIRK...KAW CITY...MARLAND...KILDARE...
KAW LAKE...HARDY...MCCORD AND PECKHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
      3668 9693 3669 9705 3666 9706 3660 9704
      3659 9706 3659 9704 3660 9691 3656 9689
      3656 9690 3651 9703 3652 9731 3687 9726
      3700 9683 3700 9675
TIME...MOT...LOC 0655Z 236DEG 38KT 3679 9692 

HAIL...1.25IN
WIND...60MPH
 
$$

30
751 
WWUS54 KOUN 060714
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
214 AM CDT THU OCT 6 2016

OKC071-103-060724-
/O.CAN.KOUN.SV.W.0848.000000T0000Z-161006T0730Z/
KAY OK-NOBLE OK-
214 AM CDT THU OCT 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KAY AND NORTHEASTERN
NOBLE COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
      3668 9693 3669 9705 3666 9706 3660 9704
      3659 9706 3659 9704 3660 9691 3656 9689
      3656 9690 3651 9703 3652 9731 3687 9726
      3700 9683 3700 9675
TIME...MOT...LOC 0713Z 225DEG 24KT 3688 9681 

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 5, 9:41 PM CDT, 4 hours earlier.

Area forecast discussion, Oct 5, 9:41 PM CDT, 4 hours before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
941 PM CDT WED OCT 5 2016

.DISCUSSION...
Updated forecast will include increasing mins slightly east of
dryline and increasing pops across north-central Oklahoma. High
Rest models all continue to increase coverage of showers and
storms overnight near nose of low-level jet across Kansas and
northern Oklahoma. Post convective subsidence and continuing
convection across northern Texas may inhibit storm development
first part of the night across central and southwest Oklahoma so
pops were not significantly changed there. With deep layer shear
sufficient there could be a few severe storms overnight with large
hail the main impact.

&&

.PREV DISCUSSION... /issued 645 PM CDT WED OCT 5 2016/

AVIATION...
For 00Z TAFs, VFR conditions expected to be seen most terminals.
Isolated to scattered storms south and west of KLAW/KSPS will be
monitored for terminals impacts with amendments as needed. More
numerous showers and storms possible overnight and tomorrow with
most impacts toward and after end of forecast period as frontal
boundary approaches from Kansas.

PREV DISCUSSION... /issued 248 PM CDT WED OCT 5 2016/

DISCUSSION...

Several runs of the operational HRRR indicate a few storms may
develop by late afternoon across western north Texas and far
southern Oklahoma. This will mainly occur along and near a
dryline. Instability and shear will certainly support a few severe
storms with hail and wind.

During evening and overnight, surface winds will back and better
moisture will return to western Oklahoma. This may result in
additional showers and thunderstorms. Overnight, better chances
for showers and storms should shift into northern Oklahoma as
strong low level flow gradually decreases across southern Kansas.

A little uncertain about showers and thunderstorm chances Thursday
morning and early afternoon, but some cloud cover will linger
through the morning.

By late afternoon, a cold front will enter far northern Oklahoma as
a trough lifts from the central Rockies into the central
Plains.  Better height falls will remain north of the area, but a
deep enough frontal boundary will result in scattered to numerous
showers and storms along and just behind the front. Moderate
instability ahead of the front will allow for strong to severe
storms, with strong winds and hail.

The front will clear southern Oklahoma and western north Texas by
early morning Friday.  Therefore, some rain and showers may linger
near the Red River early but better chances for rain will be
across northern and central Texas.

Mainly dry conditions are expected over the weekend.  A trough will
skirt northwestern Oklahoma late in the weekend/early Monday.
Some elevated showers and storms may develop as a result.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  71  87  54  67 /  30  30  80  20
Hobart OK         69  86  54  68 /  30  40  80  20
Wichita Falls TX  72  89  59  70 /  30  10  70  50
Gage OK           60  87  45  70 /  10  30  40  10
Ponca City OK     70  88  51  67 /  50  50  90  20
Durant OK         71  88  65  75 /  10  10  40  30

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

11/14
Hazardous weather outlook, Oct 5, 10:20 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
1020 PM CDT WED OCT 5 2016

OKZ004>048-050>052-TXZ083>090-061700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1020 PM CDT WED OCT 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
SCATTERED STRONG STORMS WILL DEVELOP FROM WESTERN NORTH TEXAS
NORTHWARD INTO CENTRAL AND NORTHERN OKLAHOMA. A FEW OF THE STORMS
MAY BRIEFLY REACH SEVERE LEVELS AND PRODUCE HAIL SLIGHTLY LARGER
THAN QUARTERS. THERE IS A MARGINAL RISK FOR SEVERE STORMS ACROSS
ALL BUT EXTREME WESTERN OKLAHOMA AND FAR SOUTHEAST OKLAHOMA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN LATE THURSDAY AFTERNOON
NEAR AND AHEAD OF A COLD FRONT ACROSS NORTHERN AND WESTERN OKLAHOMA.
SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WIND
GUSTS THE MAIN CONCERNS. INITIALLY...EXCESSIVE RAINFALL WILL BE A
CONCERN BEFORE THE STORMS ORGANIZED INTO A SQUALL LINE LATE THURSDAY
NIGHT AND EARLY FRIDAY MORNING. THERE IS A SLIGHT RISK OF SEVERE
STORMS THURSDAY AFTERNOON AND EVENING ACROSS A LARGE PART OF NORTHERN
AND WESTERN OKLAHOMA.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF NORTHERN OKLAHOMA
SUNDAY AND AGAIN ON TUESDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Oct 5, 11:53 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1153 PM CDT WED OCT 5 2016

OKZ019-020-026-060530-
LOGAN OK-LINCOLN OK-PAYNE OK-
1153 PM CDT WED OCT 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LOGAN...NORTHWESTERN
LINCOLN AND SOUTHWESTERN PAYNE COUNTIES UNTIL 1230 AM CDT...

AT 1150 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
COYLE...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3585 9707 3591 9724 3612 9718 3611 9704
      3603 9693
TIME...MOT...LOC 0450Z 203DEG 22KT 3594 9714

MAD
Special weather statement, Oct 5, 11:55 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1155 PM CDT WED OCT 5 2016

OKZ005-006-060530-
ALFALFA OK-WOODS OK-
1155 PM CDT WED OCT 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALFALFA AND SOUTHEASTERN
WOODS COUNTIES UNTIL 1230 AM CDT...

AT 1153 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAMBERT...
MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3685 9811 3667 9811 3647 9847 3646 9854
      3648 9859 3656 9860 3687 9823
TIME...MOT...LOC 0453Z 224DEG 41KT 3664 9839

MAD
Special weather statement, Oct 6, 12:36 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1236 AM CDT THU OCT 6 2016

OKZ008-013-060600-
NOBLE OK-KAY OK-
1236 AM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NOBLE AND
SOUTHWESTERN KAY COUNTIES UNTIL 100 AM CDT...

AT 1235 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
MARLAND...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3670 9692 3668 9693 3669 9702 3670 9704
      3668 9706 3666 9706 3664 9705 3660 9704
      3659 9706 3658 9699 3643 9718 3643 9746
      3660 9746 3681 9733 3681 9707
TIME...MOT...LOC 0535Z 215DEG 28KT 3659 9725

MAD
Special weather statement, Oct 6, 12:42 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1242 AM CDT THU OCT 6 2016

OKZ007-008-012-060615-
GRANT OK-KAY OK-GARFIELD OK-
1242 AM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRANT...SOUTHWESTERN
KAY AND NORTHEASTERN GARFIELD COUNTIES UNTIL 115 AM CDT...

AT 1241 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
LAMONT...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3678 9727 3659 9743 3659 9746 3656 9746
      3643 9757 3643 9776 3655 9791 3683 9760
      3683 9737
TIME...MOT...LOC 0541Z 215DEG 28KT 3662 9755

MAD
Special weather statement, Oct 6, 12:44 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1244 AM CDT THU OCT 6 2016

OKZ006-007-060615-
GRANT OK-ALFALFA OK-
1244 AM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT AND CENTRAL
ALFALFA COUNTIES UNTIL 115 AM CDT...

AT 1241 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
GREAT SALT PLAINS LAKE...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3658 9838 3666 9854 3681 9854 3699 9832
      3700 9760
TIME...MOT...LOC 0541Z 227DEG 30KT 3685 9816

MAD
Special weather statement, Oct 6, 1:33 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
133 AM CDT THU OCT 6 2016

OKZ014>016-060700-
ROGER MILLS OK-CUSTER OK-DEWEY OK-
133 AM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROGER MILLS...CUSTER
AND SOUTHERN DEWEY COUNTIES UNTIL 200 AM CDT...

AT 132 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES EAST OF PUTNAM TO NEAR HAMMON TO NEAR CHEYENNE...MOVING
NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3604 9864 3594 9905 3584 9954 3551 9979
      3554 9939 3560 9870
TIME...MOT...LOC 0632Z 225DEG 24KT 3583 9886 3563 9936 3558 9965

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 7:17 PM CDTSpecial Weather StatementOUNTillman28 min
Oct 5, 10:06 PM CDTSpecial Weather StatementOUNKingfisher24 min
Oct 5, 10:31 PM CDTSpecial Weather StatementOUNKingfisher29 min
Oct 5, 10:35 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble40 min
Oct 5, 10:58 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble47 min
Oct 5, 11:03 PM CDTSpecial Weather StatementOUNBlaine27 min
Oct 5, 11:14 PM CDTSpecial Weather StatementOUNNoble31 min
Oct 5, 11:20 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Kingfisher, Major40 min
Oct 5, 11:33 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant42 min
Oct 5, 11:41 PM CDTSpecial Weather StatementOUNNoble34 min
Oct 5, 11:53 PM CDTSpecial Weather StatementOUNPayne37 min
Oct 5, 11:55 PM CDTSpecial Weather StatementOUNAlfalfa35 min
Oct 6, 12:01 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant44 min
Oct 6, 12:36 AM CDTSpecial Weather StatementOUNKay24 min
Oct 6, 12:42 AM CDTSpecial Weather StatementOUNGrant33 min
Oct 6, 12:44 AM CDTSpecial Weather StatementOUNAlfalfa31 min
Oct 6, 1:07 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble38 min
Oct 6, 1:33 AM CDTSpecial Weather StatementOUNCuster27 min
Oct 6, 2:17 AM CDTSpecial Weather StatementOUNKay43 min
Oct 6, 2:26 AM CDTSevere Thunderstorm WarningOUNGrant, Kay34 min
Oct 6, 2:53 AM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble3 hr
Oct 6, 3:07 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kay3 hr
Oct 6, 3:26 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble49 min
Oct 6, 3:31 AM CDTFlash Flood WarningOUNGarfield, Grant, Kay, Noble6 hr
Oct 6, 4:27 AM CDTFlash Flood WarningOUNKay3 hr
Oct 6, 5:06 AM CDTSevere Thunderstorm WarningOUNKay, Noble39 min
Oct 6, 6:50 AM CDTSpecial Weather StatementOUNLogan, Payne25 min
Oct 6, 7:25 AM CDTFlash Flood WarningOUNKay, Noble2 hr
Oct 6, 7:34 AM CDTFlash Flood WarningOUNLogan, Noble, Payne3 hr
Oct 6, 8:22 AM CDTRiver Flood WarningOUNGrant, Kay, Noble41 hr
Oct 6, 9:44 AM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble3 hr
Oct 6, 10:05 AM CDTFlood WatchOUNGarfield, Grant, Kay, Noble, Payne14 hr
Oct 6, 2:25 PM CDTSpecial Weather StatementOUNKay50 min
Oct 6, 3:27 PM CDTSpecial Weather StatementOUNGrant33 min
Oct 6, 3:32 PM CDTSevere Thunderstorm WarningOUNGrant, Kay28 min
Oct 6, 3:36 PM CDTSpecial Weather StatementOUNHarmon24 min
Oct 6, 3:49 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon30 min
Oct 6, 4:12 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson48 min
Oct 6, 4:36 PM CDTSpecial Weather StatementOUNGrant9 min
Oct 6, 4:40 PM CDTSpecial Weather StatementOUNBeckham20 min
Oct 6, 4:47 PM CDTSpecial Weather StatementOUNGrant13 min
Oct 6, 4:50 PM CDTSpecial Weather StatementOUNCuster25 min
Oct 6, 4:54 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Washita51 min
Oct 6, 4:57 PM CDTSevere Thunderstorm WarningOUNJackson48 min
Oct 6, 5:00 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey45 min
Oct 6, 5:01 PM CDTSpecial Weather StatementOUNGarfield29 min
Oct 6, 5:21 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods54 min
Oct 6, 5:24 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Major, Woodward51 min
Oct 6, 5:36 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills39 min
Oct 6, 5:44 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman46 min
Oct 6, 5:52 PM CDTSpecial Weather StatementOUNWoods53 min
Oct 6, 6:09 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Major, Woods, Woodward66 min
Oct 6, 6:13 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman47 min
Oct 6, 6:15 PM CDTSevere Thunderstorm WarningOUNDewey60 min
Oct 6, 6:20 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita40 min
Oct 6, 6:30 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey19 min
Oct 6, 6:36 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson39 min
Oct 6, 6:41 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills34 min
Oct 6, 6:57 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman48 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.